# SDR 9501869153

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Receiver
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 VOR FAILED ON APPROACH INTO DTW.  FLIGHT DIVERTED TO CMH AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 NAV/COMM CONTROL PANEL AND NR 1 NAV RECEIVER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
